# SDR 20000515AP046

- Difficulty date: August 17, 1999
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: BAC15031420
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.75 INCH CRACK AT OUTBOARD SIDE LEFT WING FIXED LEADING EDGE RIB AT UPER AFT END THROUGH TWO BOLT HOLES WS 330.  REMOVED RIB.  FABRICATED AND INSTALLED RIB REPAIR IAW SRM 51-20-1 PAGE 18.  (M)
